# SDR AALA202209122937

- Difficulty date: August 16, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO RIGHT TRANSITION PANEL HAS AREAS OF CORROSION UPPER SURFACE BETWEEN STA 887-947 AND RIGHT BUTT LINE 25. PERFORMED CUT OUT REPAIR PER SRM 53-00-53.
